Ele-Math Home
JCA
Volume 1
Volume 2
Volume 3
Volume 4
Volume 5
Volume 6
Volume 7
Volume 8
Volume 9
Volume 10
Volume 11
Volume 12
Volume 13
Volume 14
Volume 15
Volume 16
Volume 17
Volume 18
Volume 19
Volume 20
Volume 21
Volume 22
Volume 23
Volume 24
Volume 25
Volume 26
Volume 27
Volume 28
Issue 1
Issue 2
Forthcoming papers
Editorial board
Information for authors
Open Access Info
Subscription
Contact
Submit a manuscript
Register
Login
Open Access Info
Open Access Journal
Oğuz Yağci
An operational and asymptotic theory for degenerate Lauricella hypergeometric functions
Recommend this article
DOI
DOI name:
Click to select
Find all available articles from these authors
Oğuz Yağci
Find more articles with the same subject classes
Primary
33C65
Secondary
33C20
33E20
44A10
Find more articles with the same keywords
Degenerate Lauricella function
degenerate hypergeometric function
Euler-type integral
operational formula
coefficientwise small-parameter expansion
Downloads
Abstract
Abstract
Full article
Full article